Local Malliavin calculus for Lévy processes and applications

Jorge A. León, Josep L. Solé, Frederic Utzet, Josep Vives

Research output: Contribution to journalArticleResearchpeer-review

2 Citations (Scopus)


The Malliavin derivative operator for the Poisson process introduced by Carlen and Pardoux [Differential calculus and integration by parts on a Poisson space, in Stochastics, Algebra and Analysis in Classical and Quantum Dynamics, S. Albeverio et al. (eds), Kluwer, Dordrecht, 1990, pp. 63-73] is extended to Lévy processes. It is a true derivative operator (in the sense that it satisfies the chain rule), and we deduce a sufficient condition for the absolute continuity of functionals of the Lévy process. As an application, we analyse the absolute continuity of the law of the solution of some stochastic differential equations with jumps. © 2013 Taylor & Francis.
Original languageEnglish
Pages (from-to)551-572
Issue number4
Publication statusPublished - 1 Jan 2014


  • Lévy process
  • Malliavin derivative
  • stochastic differential equations


Dive into the research topics of 'Local Malliavin calculus for Lévy processes and applications'. Together they form a unique fingerprint.

Cite this